# SDR YENA200580

- Difficulty date: November 1, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 20,603 hours, 8,182 cycles
- Engine: Iae V2500A1
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: C12848CA01
- Part serial: C12848032286
- Condition: Inoperative
- Location: Capt Rmp 1
- Part time: 1,899 hours, 683 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT' RMP (DIGIT WINDOW) BLANK/SLIGHT ODOR OF SMOKE/BURNING TURNED IT OFF. PERFORMED TSM 24-00-00-810-823 FOR ELECTRICAL BURNING SMELL IN COCKPIT.  PERFORMED INTERNAL SURVEY (REPORT OF COCKPIT CABIN ODOR).  TRACED SMELL TO RMP 1 WHICH IS INOP WITH BLANK DISPLAY.  REMOVED AND REPLACED RMP 1 OPS AND BITE TESTED IAW AMM 23-13-13 AND 23-13-00.   ALL NORMAL.
